Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ankylosing spondylitis, hip replacement operation, swollen knees and ankles. Can I take Indocap?

Dr Iam suffering fro ankylosing spondilits for the past 30 years. In 1984 I underwent bi lateral hip replacement operation. Now my knees and ankle joints are swollen and I started Indocap SR capsules one per day Iam also taking blood thinning,and blood pressure medicine after angioplasty in may 2011. Can I take Indocap SR @ one cap per day.Please reply Regards
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response

I have studied your case with diligence.

Yes you can take indocap.

You may need proper exercises and lifestyle modifications.
You may need diet modification.

Till time continue medication and physiotherapy.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Wed, 23 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor